MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CAREVO; LIFT, PATIENT, NON-AC-POWERED

ARJOHUNTLEIGH POLSKA SP. Z O.O. CAREVO; LIFT, PATIENT, NON-AC-POWERED
Model Number BAC1111-01
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190); Device Fell (4014)
Health Effect - Clinical Codes Fall (1848); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was inspected by an arjo representative, and the function of the side supports was checked.No malfunctions were found.The process of collecting and analyzing information is ongoing, and additional details will be provided upon investigation conclusion.
 
Event or Problem Description
Arjo was notified of an event involving the carevo shower trolley.It was reported that while turning a resident on the device, the resident fell off the carevo onto the floor.A staff member on that side helped break the resident¿s fall.According to the staff, the side supports were in place in the splayed setting but collapsed when the resident¿s weight was applied to the side.The resident was taken to the hospital and later discharged.No injuries were reported.
 
Additional Manufacturer Narrative
An inspection of the carevo device performed by an arjo representative confirmed that the side supports, including their locking and unlocking functions, were working properly.The carevo is equipped with two side supports to secure the patient.The side support has three positions, presented in the instructions for use (ifu): inner, outer and folded down.Each side support in the carevo has two handles.By using them at the same time, the side support can be folded or unfolded.It was initially reported that when the resident¿s weight was applied to the side support of the carevo, the support was first in the outer position and then opened unintentionally, contributing to the resident¿s fall.During the arjo representative¿s visit to the facility, it was not possible to confirm the reported scenario, as no malfunction of the device was found that could have caused the event.The facility manager was unable to confirm the initial allegation that the side support opened unintentionally.It was agreed that the side support was most likely in the folded-down position, and that the event was caused by user error.The carevo must be operated by appropriately trained caregivers who possess adequate knowledge of the care environment, its standard practices and procedures, and who follow the guidelines provided in the instructions for use.The instructions for use (ifu)(04.Ba.08_13en) for carevo include safety guidance, such as: ¿warning: to avoid the patient from falling out of the device make sure that all side supports are in a locked position.¿ "lift the opening handles and raise/lower the side support to the selected position until it locks and clicks into place." in summary, the customer's initial allegation that the side support opened unintentionally could not be confirmed.Additionally, the suggestion that the side support was not closed during use with the patient remains an assumption.Based on the information received, the exact cause of the event could not be determined.The device was used for resident handling at the time of the event and therefore played a role in it.No malfunction was found that could have contributed to the incident.The complaint was deemed reportable due to the patient's fall.

Brand Name
CAREVO
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key22950264
Report Number3007420694-2025-00222
Device Sequence Number21211100
Product Code FSA
UDI-Device Identifier05055982787178
UDI-Public(01)05055982787178(11)210301
Combination Product (Y/N)N
Initial Reporter CountryEI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBAC1111-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown